# SDR 2013FA0000352

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: General aviation
- Aircraft: N6428D
- Make and model: Cessna 172N
- Aircraft serial: 17272794
- Aircraft time: 14,652 hours
- Engine: Lyc O320D2G
- Engine time: 9,462 hours
- Propeller: Mcauly 1C160CTM
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Retainer
- Condition: Failed
- Location: Nr 2 Cylinder
- Component: Cylinder, Lyc
- Component part number: LW12417
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R
- Precautionary procedure: A

## Discrepancy

AFTER DESCENDING TO 2,500 FT, EXPERIENCED A VIBRATION FOLLOWED BY PARTIAL POWER LOSS.  DECLARED AN EMERGENCY.  LANDED .  MX DETERMINED THAT THE ENGINE EXPERIENCED A NR 2 CYLINDER FAILURE.  CYLINDER EXHAUST VALVE SPRING RETAINER FAILED.
